On global solutions and blow-up for Kuramoto-Sivashinsky-type models, and well-posed Burnett equations
Galaktionov, V. A., Mitidieri, E. and Pohozaev, S. I., 2009. On global solutions and blow-up for Kuramoto-Sivashinsky-type models, and well-posed Burnett equations. Nonlinear Analysis: Theory Methods & Applications, 70 (8), pp. 2930-2952.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
|Creators||Galaktionov, V. A., Mitidieri, E. and Pohozaev, S. I.|
|Uncontrolled Keywords||nonexistence,higher-order semilinear parabolic equations,uniform bounds,global existence,navier-stokes and burnett equations,blow-up|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)